# SDR SWAA2023012682248

- Difficulty date: December 15, 2022
- Submitted: January 26, 2023
- Operation: Air carrier
- Aircraft: N7713A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33919
- Aircraft time: 57,380 hours, 30,141 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ECS BAY HAS CRACKED DUCT SUPPORT BRACKET (212A1116) ACCESS PANEL 192CR BS540+6 RBL8.<[01] REMOVED AND REPLACED R/H ECS BAY DUCT SUPPORT BRACKET AT BS540+6 RBL8 IAW SOPM 20-50-01 AND IPC 36-13-01-01-A;[02] VERIFIED CORRECTIVE ACTION 1
